| Catalog Number |
110024463 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately one and a half years post-implantation, the patient underwent a hip revision due to dislocation of the bearing and liner.The neck, head, and bearing were replaced.This liner remained implanted.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: cat: 110031011 lot: 65055294 28mm i.D.42mm o.D.Size e bearing, cat: 00877502802 lot: 3143910 bioloxâ® delta, ceramic femoral head, cat: 00784801200 lot: 66071396 modular neck e, g2: foreign ¿ japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.